Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a representation in space of groups of circle and turbine transformations in the plane


Author: J. M. Feld
Journal: Bull. Amer. Math. Soc. 50 (1944), 930-934
DOI: https://doi.org/10.1090/S0002-9904-1944-08267-0
MathSciNet review: 0011574
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1944-08267-0